# SDR SWAA2022031646952

- Difficulty date: September 29, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 21,554 hours, 9,451 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO BAY R/H Z-CHANNEL HAS CORROSION FROM STA 500C+10 TO 500F+10 RBL 24 WL 156 / CORROSION ON Z-CHANNEL AT STA 500C+10 TO 500F+10 RBL24 WL156 FOUND TO BE OUT OF LIMITS. REMOVED DAMAGED R/H Z-CHANNEL. LOCATED AND DRILLED NEW Z-CHANNEL ITEM #BAC1496-444 #7075T6 LOT #5084276-1 P.O. #745571. TREATED; PRIMED AND INSTALLED IRT SRM 53-00-53-1A-2 FIGURE 4.A(2)D. SRM 51-40-02-G-0; SRM 51-40-05-G-0 AMM 51-21-72-370-801 SRM 53-00-53-2R-5 BOEING DWG 143A7500 REV:A AND BOEING DWG 143A7501 REV A 57773U 10/5/19
